# SDR SWIA202156864

- Difficulty date: January 22, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 43,808 hours, 36,904 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN SURFACE HAS MINOR CORROSI0ON IN MULTIPLE SPOTS FROM F.S. 559.00+32  TO F.S. 559.00+48 FROM STRGR 25L TO 25R   (C-CHECK) RO 3/10/2021    COMPLIED W. REO 601R-53-51-557 REV-- DATED 2021-02-04. REFERENCE CONTINUATION TO SEE WORK PERFORMED
